ITP OpenIR  > SCI期刊论文
Liu, XF; Sun, CP; Liu, XF , Beijing Univ, Dept Math, Beijing 100871, Peoples R China.
Representations of U-epsilon(res)(sl(2)) via restricted q-Fock spaces
Source PublicationJOURNAL OF MATHEMATICAL PHYSICS
KeywordDeformed Boson Realization Universal Enveloping-algebras Quantum Group Unity Roots
AbstractTwo restricted C[q,q(-1)]-forms of the well known q-boson algebra are introduced and the corresponding restricted q-Fock spaces defined. All of the irreducible highest weight representations, including the infinite dimensional ones, of U-epsilon(res)(sl(2)) of type 1 are constructed through the restricted q-Fock spaces. (C) 2001 American Institute of Physics.
2001
ISSN0022-2488
Volume42Issue:10Pages:4997-5005
Subject AreaPhysics
Indexed BySCI
Citation statistics
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/13656
CollectionSCI期刊论文
Corresponding AuthorLiu, XF , Beijing Univ, Dept Math, Beijing 100871, Peoples R China.
Recommended Citation
GB/T 7714
Liu, XF,Sun, CP,Liu, XF , Beijing Univ, Dept Math, Beijing 100871, Peoples R China.. Representations of U-epsilon(res)(sl(2)) via restricted q-Fock spaces[J]. JOURNAL OF MATHEMATICAL PHYSICS,2001,42(10):4997-5005.
APA Liu, XF,Sun, CP,&Liu, XF , Beijing Univ, Dept Math, Beijing 100871, Peoples R China..(2001).Representations of U-epsilon(res)(sl(2)) via restricted q-Fock spaces.JOURNAL OF MATHEMATICAL PHYSICS,42(10),4997-5005.
MLA Liu, XF,et al."Representations of U-epsilon(res)(sl(2)) via restricted q-Fock spaces".JOURNAL OF MATHEMATICAL PHYSICS 42.10(2001):4997-5005.
Files in This Item:
File Name/Size DocType Version Access License
Representations of U(474KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, XF]'s Articles
[Sun, CP]'s Articles
[Liu, XF , Beijing Univ, Dept Math, Beijing 100871, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, XF]'s Articles
[Sun, CP]'s Articles
[Liu, XF , Beijing Univ, Dept Math, Beijing 100871, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, XF]'s Articles
[Sun, CP]'s Articles
[Liu, XF , Beijing Univ, Dept Math, Beijing 100871, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.